MathSciNet Relay Station
MathSciNet bibliographic data
MR1681935 (2000c:11164) 11P32 (11N36 11P55)
Liu, Jianya; Liu, Mingchit; Wang, Tianze The number of powers of $2$ in a representation of large even integers. II. Sci. China Ser. A 41 (1998), no. 12, 1255–1271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement